# SDR SWIA202162320

- Difficulty date: August 18, 2021
- Submitted: November 9, 2021
- Operation: Air carrier
- Aircraft: N614SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10051
- Aircraft time: 44,105 hours, 32,227 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Chafed
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* RH EMERGENCY EXIT DOOR SURROUND FORWARD UPPER CORNER CHAFFING (MARKED)     (C-CHECK RO 11/5/2021)    BLENDED CHAFFING ON RH EMERGENCY EXIT DOOR SURROUND FORWARD UPPER CORNER AND RESTORED FINISH PER REO 670-53-41-544 REV -- DATE: 2021-09-11. COMPLIED WITH TASK CARD 51-900-1002-SKY.
